# SDR SWAA2022112261411

- Difficulty date: October 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPPORT, BS 328 - 344, LBL 11, WL 208.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 141A5400, SHEET 29,  REV-.
